# SDR USAA000882

- Difficulty date: June 3, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Brace
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DRAG BRACE ANGLE CRACKED .5 INCH, BS 536, STRINGER 21L.  INSTALLED FABRICATED SUPPORT ANGLE SECTION PER TR 53-50-03.  (M)
